1 reply to this topic
Posted 07 October 2018 - 12:42 AM
I started taking Amitriptyline for my IBS 2 years ago & the results on my IBS have been real good... Except having to go up a dose once a year, because IBS symptoms start to come back & I have gained a lot of weight from it as well. What do I do??
Is there anyway to combat this weight gain? I have been exercising, but to no avail unfortunately... 🙁
I have started eating a lot more carbohydrates (another annoying side effect of this medication)! 🙄😒
What do I do? Any suggestions??
Thank you for your time everyone... 🙏🏾😇
Posted 17 October 2018 - 04:54 AM
I started taking Amitriptyline about three weeks ago and have already gained 5 pounds. It has also made it to where I only have a BM every four to five days and then I will go three or four times a day. I feel stuffed and uncomfortable. I just dont think this is the medicine for me! I am eating everything I can find!